Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Approximation theorems for semi-group operators in intermediate spaces


Authors: Hubert Berens and P. L. Butzer
Journal: Bull. Amer. Math. Soc. 70 (1964), 689-692
MathSciNet review: 0167844
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11165-4
PII: S 0002-9904(1964)11165-4